# SDR DALA2022032401980

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DTE, ER/A598100-14 FUSELAGE / SKIN STA 620-640, S-27R TO S-28R / DENT TIME LIMITED. CORRECTIVE ACTON: REF ERA 598100-14. (2167791)
